# SDR W6JA20190529032

- Difficulty date: May 29, 2019
- Submitted: May 31, 2019
- Operation: Air carrier
- Aircraft: N606PS
- Make and model: Gulstm GIV
- Aircraft serial: 1477
- Aircraft time: 9,204 hours, 3,474 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: CR
- How discovered: O
- Nature of condition: J, B
- Precautionary procedure: H

## Discrepancy

DURING CRUISE FLIGHT AT ALTITUDE, THE FLIGHT CREW RECEIVED A “LT COOL TURB HOT” EICAS WARNING AND AN ODOR ASSOCIATED WITH THE HIGH TEMP. FLIGHT CREW USED CHECKLIST AND SHUTOFF LT ACM SYSTEM AND CONTINUED FLIGHT. DURING THE TIME THE WARNING OCCURRED THE CABIN ATTENDANT NOTICED AN ODOR ASSOCIATED WITH THE HIGH TEMP AND POSSIBLY LIGHT SMOKE IN CABIN. THE ODOR QUICKLY DISSIPATED COMPLETELY AFTER SHUTTING DOWN THE LT COOLING TURBINE. AIRCRAFT CONTINUED ON FLIGHT TO DESTINATION AIRPORT. AIRCRAFT WAS REMOVED FROM SERVICE, AT WHICH TIME AN OPERATIONAL CHECK OF THE LT AIR CYCLE MACHINE (ACM) PERFORMED IN ACCORDANCE WITH THE MAINTENANCE MANUAL. AS A PRECAUTION, SWAPPED LT AND RT ACM OVERHEAT SWITCHES P/N 641169-1-1 IAW GIV AMM 21-01-09, OPERATIONALLY CHECKED GOOD.
